Recently just finished up an experimental high dose of testosterone (Sustanon 250) for a couple weeks. I was wondering how long it would take for estrogen levels to go back to normal after switching back to my regular TRT dose. It’s been two weeks already but I feel like my TT to E2 ratio is off because I’m getting sexual side effects.
Everytime you mess with the dosage your levels will fluctuate for 6 weeks before becoming stable, longer to feel those changes. So you will have libido and erections on and off again during this time.
Why though. If someone is at 200 a week and they drop to 160… after a few shots they should be there. Is this just out of experience or is there some testing that was done to verify.
Be glad it’s just sexual. That’ll come back I’m sure. Crazy how a slight increase and decrease messes with our bodies so much.
I see, does being low SHBG contribute to how fast my E2 goes down? Because my test levels go down to low T after 2-3 weeks after taking a big shot of Sust. Does E2 just take longer to stabilize?
I think every mans body is different. A fatte guy would take longer…a leaner guy faster. A lean guy with a fatty liver longer.
But here’s the deal. You think it’s high e2. You don’t know. Your just guessing and shooting in the dark. I wouldn’t jump to that conclusion. It could be as simple as you changed your dosage now all the other hormones or functions in your body are rebooting and will come back online.
I had symptoms and my e2 sensitive came back in the 20s. Imagine if I had taken something to drop e2. I would of crashed quickly.
Yeah, I was just taking a shot in the dark. I guess only time will tell, thank you
Just relized your on sus so that makes things tricky.
A single dose of .5 Anastrazole will bring it down
Haha and then it goes back up. The. Down. Then he takes it and stays in it. Eventually probably drops to low and comes of. When does it stop.
Can’t take anastrozole as I’m an overresponder to it. 0.5 MG of anastrozole would crash me so bad I wont recover until 3 weeks lol even 0.125mg would crash me.
Will bringing my testosterone dose from 50mg to 45mg EOD speed up the process of lowering estrogen or will that disturb my levels and i’d need another 6 weeks to readjust?
Any dosage change loses the stable state and forces the body to re-adapt, that would be a -20mg reduction and it will lower estrogen.
Makes sense I guess, could Sustanon be constantly throwing my body off because of the random mix of esters? Because I do feel like (even when on TRT) that my sex drive really does fluctuate greatly.
You on again off again sex drive has to do with poor estrogen management which is common in low SHBG men, myself included. Low SHBG men usually have one thing in common, high body fat percentage.
Low SHBG men excrete testosterone quickly compared to estrogen, so as you excrete testosterone into your urine, estrogen sticks around longer, high estrogen equals low sex drive.
You need cypionate 7-10mg daily which would aromatase much less than on a multiple esters, these short duration esters are going towards estrogen quickly. Enanthate would even be better than Sustanon.
I think you will see good results on an EOD protocol, you just have to dose smartly.
Wierd because I’m actually very lean (10-12% bodyfat). I’m on also on Proviron 25mg ED, but I was low SHBG before it. My SHBG has dipped even lower after starting EOD (8 nmol/l)
Do you think going 40mg EOD will suffice?
One would expect to see SHBG decrease if one has low thyroid hormones which can happen when the thyroid is already struggling which TRT can exacerbate and expose a weak link. TRT is like stepping on the gas, if thyroid isn’t able to maintain pace, it will step on the metabolic brake.
Yeah, I actually have hypothyroidism. Last time I checked TSH was 6. Started supplementing Iodine and selenium a little over a month ago. Going to recheck in another couple weeks
Iodine and selenium won’t do anything for severe hypothyroidism, subclinical hypothyroidism is another story.